It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


hi , i just wanted to add to your tramadol post--what happened to me. i had a total of 6 grand mal seizures on tramadol i was up to 40-50, 50mg pills a day. gettin them off the net--although they were first prescribed to me by a docotr who knew i was a recovering opiate addict. said they were "safe and non-addicting" BS!!! thank god i was never driving during the seizure, but 5 of them happened at work and all ended up in an ambulance trip to the er. i split my upper lip in half after crashing face first into a concrete floor, the next time, the back of my head got stitches, plus numerous other injuries. at first i tried to say it wasn't the ultram, cause i sure didn't want to give them up. i found out that many people have had seizures on just NORMAL doses. this is a very dangerous drug, and even more dangerous if you are mixing it with certain anti-depressants. the withdrawl for me was just as bad as when i withdrew from 80 10mg lortab a day. the anxiety was worse with the ultram. i cringe everytime i read that a recovering addict is prescribed ultram--especially when the dr. knows about their previous addiction to opiates. at the end i was taking the ultrams with more lortab and had to use suboxone. a decision i am still ambivelant about . yes, the sub stopped the withdrawls and cravings, but now i've been on sub for 4 months and am trying to taper off--and that is NO EASY feat!! i would say keep tapering your ultram by 1 pill a day--that would probably be the best way. but if anyone is taking ultram--i hope you read this!! this is a dangerous, addictive drug!!





All times are GMT -7. The time now is 05:10 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!